# SDR P2EA00199

- Difficulty date: June 6, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6068502
- Part serial: 38258
- Condition: Seized
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DEN - FLT 301 - AFTER LANDING, LIGHT SMOKE AND FUMES WERE NOTED IN COCKPIT.  DEFERRED CONTROL CABIN AIR FLOW FAN PER MEL 21-30 CONTROL ITEM NR M124377.  REFERENCE MEL 21-30 CONTROL ITEM NR M124377 CONTROL CABIN AIR FLOW FAN INOPERATIVE.  REMOVED AND REPLACED CONTROL CABIN AIR FLOW FAN PART NR 606850-2 IAW BOEING MM 21-22-11.  OPERATIONAL CHECK GOOD.  (M)
